Hemorrhagic necrosis of the breast associated with anticoagulant (sodium warfarin) therapy

M. Viamonte, K. Amazon, A. M. Rywlin

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Subcutaneous hemorrhage is a well-known complication of anticoagulant therapy. However, tissue necrosis of the skin and subcutaneous tissue is rare following such treatment. We describe a case of a 62 year old female, with hemorrhagic breast necrosis following the administration of sodium warfarin (Coumadin).

Original languageEnglish
Title of host publicationBreast. Diseases of the Breast
Pages19-21
Number of pages3
Volume6
Edition1
StatePublished - Dec 1 1980
Externally publishedYes

Fingerprint

Warfarin
Anticoagulants
Breast
Necrosis
Subcutaneous Tissue
Hemorrhage
Skin
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Viamonte, M., Amazon, K., & Rywlin, A. M. (1980). Hemorrhagic necrosis of the breast associated with anticoagulant (sodium warfarin) therapy. In Breast. Diseases of the Breast (1 ed., Vol. 6, pp. 19-21)

Hemorrhagic necrosis of the breast associated with anticoagulant (sodium warfarin) therapy. / Viamonte, M.; Amazon, K.; Rywlin, A. M.

Breast. Diseases of the Breast. Vol. 6 1. ed. 1980. p. 19-21.

Research output: Chapter in Book/Report/Conference proceedingChapter

Viamonte, M, Amazon, K & Rywlin, AM 1980, Hemorrhagic necrosis of the breast associated with anticoagulant (sodium warfarin) therapy. in Breast. Diseases of the Breast. 1 edn, vol. 6, pp. 19-21.
Viamonte M, Amazon K, Rywlin AM. Hemorrhagic necrosis of the breast associated with anticoagulant (sodium warfarin) therapy. In Breast. Diseases of the Breast. 1 ed. Vol. 6. 1980. p. 19-21
Viamonte, M. ; Amazon, K. ; Rywlin, A. M. / Hemorrhagic necrosis of the breast associated with anticoagulant (sodium warfarin) therapy. Breast. Diseases of the Breast. Vol. 6 1. ed. 1980. pp. 19-21
@inbook{0c9e18975c544d03af9bb9fac335a109,
title = "Hemorrhagic necrosis of the breast associated with anticoagulant (sodium warfarin) therapy",
abstract = "Subcutaneous hemorrhage is a well-known complication of anticoagulant therapy. However, tissue necrosis of the skin and subcutaneous tissue is rare following such treatment. We describe a case of a 62 year old female, with hemorrhagic breast necrosis following the administration of sodium warfarin (Coumadin).",
author = "M. Viamonte and K. Amazon and Rywlin, {A. M.}",
year = "1980",
month = "12",
day = "1",
language = "English",
volume = "6",
pages = "19--21",
booktitle = "Breast. Diseases of the Breast",
edition = "1",

}

TY - CHAP

T1 - Hemorrhagic necrosis of the breast associated with anticoagulant (sodium warfarin) therapy

AU - Viamonte, M.

AU - Amazon, K.

AU - Rywlin, A. M.

PY - 1980/12/1

Y1 - 1980/12/1

N2 - Subcutaneous hemorrhage is a well-known complication of anticoagulant therapy. However, tissue necrosis of the skin and subcutaneous tissue is rare following such treatment. We describe a case of a 62 year old female, with hemorrhagic breast necrosis following the administration of sodium warfarin (Coumadin).

AB - Subcutaneous hemorrhage is a well-known complication of anticoagulant therapy. However, tissue necrosis of the skin and subcutaneous tissue is rare following such treatment. We describe a case of a 62 year old female, with hemorrhagic breast necrosis following the administration of sodium warfarin (Coumadin).

UR - http://www.scopus.com/inward/record.url?scp=0019224009&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019224009&partnerID=8YFLogxK

M3 - Chapter

VL - 6

SP - 19

EP - 21

BT - Breast. Diseases of the Breast

ER -